Linear bilipschitz extension property

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

Linear bilipschitz extension property. / Alestalo, P.; Trotsenko, D.A.; Väisälä, J.

julkaisussa: Siberian Mathematical Journal, Vuosikerta 44, Nro 6, 2004, s. 959-968.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

Alestalo, P, Trotsenko, DA & Väisälä, J 2004, 'Linear bilipschitz extension property' Siberian Mathematical Journal, Vuosikerta. 44, Nro 6, Sivut 959-968.

APA

Alestalo, P., Trotsenko, D. A., & Väisälä, J. (2004). Linear bilipschitz extension property. Siberian Mathematical Journal, 44(6), 959-968.

Vancouver

Alestalo P, Trotsenko DA, Väisälä J. Linear bilipschitz extension property. Siberian Mathematical Journal. 2004;44(6):959-968.

Author

Alestalo, P. ; Trotsenko, D.A. ; Väisälä, J. / Linear bilipschitz extension property. Julkaisussa: Siberian Mathematical Journal. 2004 ; Vuosikerta 44, Nro 6. Sivut 959-968.

Bibtex - Lataa

@article{4b82893349384e34ae4ce5c9e2dc3c2a,
title = "Linear bilipschitz extension property",
keywords = "approximation, bilipschitz mapping, extension of mappings, quasi-isometry, subsets of euclidean space, approximation, bilipschitz mapping, extension of mappings, quasi-isometry, subsets of euclidean space, approximation, bilipschitz mapping, extension of mappings, quasi-isometry, subsets of euclidean space",
author = "P. Alestalo and D.A. Trotsenko and J. V{\"a}is{\"a}l{\"a}",
year = "2004",
language = "English",
volume = "44",
pages = "959--968",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer New York",
number = "6",

}

RIS - Lataa

TY - JOUR

T1 - Linear bilipschitz extension property

AU - Alestalo, P.

AU - Trotsenko, D.A.

AU - Väisälä, J.

PY - 2004

Y1 - 2004

KW - approximation

KW - bilipschitz mapping

KW - extension of mappings

KW - quasi-isometry

KW - subsets of euclidean space

KW - approximation

KW - bilipschitz mapping

KW - extension of mappings

KW - quasi-isometry

KW - subsets of euclidean space

KW - approximation

KW - bilipschitz mapping

KW - extension of mappings

KW - quasi-isometry

KW - subsets of euclidean space

M3 - Article

VL - 44

SP - 959

EP - 968

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

IS - 6

ER -

ID: 3583455